The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (838 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 3, 1988, pp. 215–222
DOI: 10.4171/ZAA/298

Published online: 1988-06-30

Höhere Integrierbarkeit und Regularität für eine Kiasse freier Randwertprobleme

Martin Fuchs

No abstract available for this article.

No keywords available for this article.

Fuchs Martin: Höhere Integrierbarkeit und Regularität für eine Kiasse freier Randwertprobleme. Z. Anal. Anwend. 7 (1988), 215-222. doi: 10.4171/ZAA/298